# SDR SWAA071512

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 64,465 hours, 44,156 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Part number: 657913183
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, LEFT OVERWING EMERGENCY EXIT HATCH, FORCE TO OPEN HANDLE FAILED.  ADJUSTED LINING PER MM.
